| Model Number |
1003331 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported the procedure was to implant an amplatzer amulet left atrial appendage occluder.The amulet was pushed through the copilot bleedback control valve (bbcv) however resistance was met and it was noted the o-ring inside the copilot was disfigured.The amulet was removed however a piece of the o-ring was noted on the amulet device.The copilot was replaced with a new one to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
Additional Manufacturer Narrative
The device was returned for analysis.The reported difficulty to advance could not be tested due to the device condition.The reported material split, cut or torn was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported difficulties appear to be related to procedural circumstances.It is likely that the interaction with the amplatzer amulet device contributed to the reported difficulty to advance and subsequent o-ring material separation/ noted internal threading of the sidearm.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.